# SDR CA000320010

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 20,218 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Part number: SC47003
- Condition: Leaking
- Location: Left
- Part time: 8,436 cycles
- Component: Autopilot System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN HYDRAULIC LOW LEVEL ANNUNCIATOR ON.  LEFT YAW DAMP FOUND LEAKING.
